Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 10, NWS Atlanta, GA

March 31, 20156 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2015, 6:48 PM EDT for 6 counties in Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2015, 6:48 PM EDT (22:48 UTC)
Expired
Mar 31, 2015, 7:30 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Coweta County, GA, Fayette County, GA, Lamar County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 6:52 PM EDTHAIL 1Senoia, GAQUARTER SIZED HAIL FELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:22 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WUUS52 KFFC 312248
SVRFFC
GAC077-113-171-199-231-255-312330-
/O.NEW.KFFC.SV.W.0010.150331T2248Z-150331T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIKE COUNTY IN WEST CENTRAL GEORGIA...
  SOUTHEASTERN COWETA COUNTY IN WEST CENTRAL GEORGIA...
  SPALDING COUNTY IN WEST CENTRAL GEORGIA...
  NORTHEASTERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA...
  LAMAR COUNTY IN WEST CENTRAL GEORGIA...
  SOUTHERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 730 PM EDT

* AT 648 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER HARALSON...OR 15
  MILES SOUTHWEST OF FAYETTEVILLE...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GRIFFIN...BARNESVILLE...ZEBULON...PEACHTREE CITY...SENOIA...
  MILNER...BROOKS...WILLIAMSON...ORCHARD HILL...MEANSVILLE...
  HARALSON...ALDORA...EAST GRIFFIN...DIGBEY...CHAPPEL MILL...
  HOLLONVILLE...HIGHLAND MILLS...VAUGHN...STARRS MILL AND LAKE
  HORTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3338 8456 3325 8412 3320 8412 3320 8404
      3315 8404 3299 8416 3299 8429 3300 8430
      3299 8430 3323 8466
TIME...MOT...LOC 2248Z 285DEG 33KT 3325 8456 

$$
1 follow-up statement
218 
WWUS52 KFFC 312309
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT TUE MAR 31 2015

GAC077-113-199-255-312318-
/O.CAN.KFFC.SV.W.0010.000000T0000Z-150331T2330Z/
COWETA GA-SPALDING GA-MERIWETHER GA-FAYETTE GA-
709 PM EDT TUE MAR 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COWETA...
SPALDING...NORTHEASTERN MERIWETHER AND SOUTHERN FAYETTE COUNTIES IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3320 8448 3321 8445 3321 8440 3319 8437
      3319 8423 3318 8422 3318 8412 3320 8412
      3320 8404 3315 8404 3299 8416 3299 8429
      3316 8449
TIME...MOT...LOC 2308Z 285DEG 33KT 3318 8441 

$$

GAC171-231-312330-
/O.CON.KFFC.SV.W.0010.000000T0000Z-150331T2330Z/
PIKE GA-LAMAR GA-
709 PM EDT TUE MAR 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN PIKE AND LAMAR COUNTIES...

AT 708 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR WILLIAMSON...OR NEAR ZEBULON...
MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BARNESVILLE...ZEBULON...MILNER...WILLIAMSON...ORCHARD HILL...
MEANSVILLE...ALDORA...CHAPPEL MILL...HOLLONVILLE...PIEDMONT AND
LIBERTY HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3320 8448 3321 8445 3321 8440 3319 8437
      3319 8423 3318 8422 3318 8412 3320 8412
      3320 8404 3315 8404 3299 8416 3299 8429
      3316 8449
TIME...MOT...LOC 2308Z 285DEG 33KT 3318 8441 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:24 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Mar 31, 4:24 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EDT TUE MAR 31 2015

.UPDATE...
HAVE ADDED THE EXTREME NORTHWEST COUNTIES TO THE SVR WATCH. NO
OTHER CHANGES AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 303 PM EDT TUE MAR 31 2015/

QUICK UPDATE...
TO ADD HARALSON AND CARROLL COUNTIES TO SEVERE THUNDERSTORM WATCH
NUMBER 9 THAT GOES UNTIL 8 PM THIS EVENING. STRONG STORMS
DEVELOPING IN NORTH ALABAMA HAVE A TRAJECTORY THAT MAY TRACK THEM
INTO THESE COUNTIES BETWEEN AROUND 5-6 PM IF THEY HOLD TOGETHER.
/39

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
SPC HAS POSTED A SEVERE THUNDERSTORM WATCH FOR AREAS GENERALLY
ALONG AND SOUTH OF A FRANKLIN TO FAYETTEVILE TO SWAINSBORO LINE
UNTIL 8 PM THIS EVENING...BUT THINK WE WILL LIKELY SEE THIS THREAT
GO A BIT LONGER INTO THE EVENING. LATEST ANALYSIS AND HIRES MODEL
DATA CONTINUE TO SUPPORT THE POTENTIAL FOR ISOLATED SEVERE STORMS
FROM LATE THIS AFTERNOON INTO THE MID EVENING HOURS... AS AN UPPER
DISTURBANCE INTERACTS WITH INCREASING INSTABILITY AND AN OLD
BOUNDARY STALLED ACROSS CENTRAL GA. A FEW OF THUNDERSTORMS HAVE
THE POTENTIAL TO BECOME SEVERE... WITH STEEP MID LEVEL LAPSE
RATES... COLD AIR ALOFT AND MID LEVEL DRY AIR ALL SUPPORTING THE
POTENTIAL FOR LARGE HAIL... STRONG DOWNBURST WINDS AND FREQUENT
LIGHTNING WITH THE STRONGER STORMS. EXPECT THE MAIN SEVERE STORM
THREAT TO BE BETWEEN 4 PM AND 10 PM TODAY... AND GENERALLY IN AND
AROUND THE WATCH AREA...WHICH MEANS ATLANTA METRO AREA IS CLOSE...
SO CANNOT RULE OUT A SEVERE STORM BRUSHING THE DOWNTOWN ATLANTA
AREA. ALL INTEREST ARE ENCOURAGED TO CLOSELY MONITOR STORM
DEVELOPMENT THROUGH THE EVENING. HAVE UPDATED ZONES TO HEADLINE
THE WATCH.

OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH
WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP
REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE
DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE
AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND
SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES
WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER
DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES
AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO
THURSDAY MORNING.

A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM...
SO DID NOT STRAY FAR.

39

LONG TERM /THURSDAY THROUGH TUESDAY/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY
GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY
NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF
MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS
ACROSS THE AREA ONCE AGAIN.

PREVIOUS FORECAST DISCUSSION APPENDED BELOW...

ATWELL

PREV LONG TERM DISCUSSION.../ISSUED 434 AM EDT TUE MAR 31 2015/

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE EXTENDED STARTS OFF WITH WEAKENING HIGH PRESSURE MOVING OFF
THE CAROLINA COAST WED NIGHT SETTING UP A BERMUDA LIKE RIDGE OVER
THE AREA THROUGH FRIDAY. THIS WILL SET UP NEAR ZONAL SOUTHWESTERLY
FLOW THU AND FRI. WITH DECENT DIURNAL DRIVEN INSTABILITY AND
AVAILABLE MOISTURE EXPECTING SHOWERS AND THUNDERSTORMS WITH THE
POSSIBILITY OF ISOLATED SEVERE STORMS THU AND FRI. BY FRIDAY
NIGHT A CLOSED LOW CENTER MOVING EAST THROUGH THE UPPER
MISSISSIPPI AND OHIO RIVER VALLEYS PULLS A TRAILING COLD FRONT
INTO NW GA BY 06Z SAT. THIS FRONTAL SYSTEM HAS DECENT MOISTURE
AND INSTABILITY ASSOCIATED WITH IT BUT ITS A VERY FAST MOVING
FRONT. IT MOVES ALMOST COMPLETELY THROUGH OUR CWA BY 18Z SAT. WILL
SEE SHOWERS AND ISOLATED THUNDERSTORMS FROM THIS FRONT BUT NOT TO
SURE ABOUT THE SEVERE THREAT AS IT MOVES THROUGH MAINLY AT NIGHT.
STRONG HIGH PRESSURE RIDGE BUILDS INTO THE AREA RIGHT BEHIND THIS
FRONT SAT WITH THE STATE CLEARING OUR FROM NW TO SE DURING THE
DAY. THIS RIDGE KEEPS THINGS MOSTLY CLEAR THROUGH EASTER SUN
BEFORE IT PUSHES OFF THE EASTERN SEABOARD SUNDAY NIGHT. TEMPS WILL
NEAR TO SLIGHTLY ABOVE SEASONAL NORMS THROUGH THE EXTENDED.

01

&&

.AVIATION...
/ISSUED AT 137 PM EDT TUE MAR 31 2015/
18Z UPDATE...
VFR CONDITIONS TO PERSIST THROUGH THE PERIOD. AN UPPER DISTURBANCE
WILL MOVE ACROSS THAT STATE LATE THIS AFTERNOON AND EVENING... WITH
SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP FROM NEAR
ROME TO AROUND ATLANTA AND DOWN EAST OF MACON. A FEW STORMS COULD BE
STRONG WITH WIND GUSTS TO 35KTS OR GREATER... MAINLY BETWEEN 20Z TUE
TO 03Z WED. EXPECT THE CONVECTION TO PUSH EAST AND SOUTH OF ATL BY
04-05Z... WITH MID LEVEL CIGS SCATTERING BY 09Z TONIGHT. EXPECT SCT
MID CLOUDS BY 16-18Z WED WITH AFTN HEATING. WEST WINDS THIS
AFTERNOON AND EVENING WILL BECOME NW TONIGHT AND PERSIST ON WED.
SPEEDS AROUND 10-12KTS THIS AFTERNOON... THEN 5-8KTS TONIGHT AND
WED.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  53  79  53 /  20  20  10  20
ATLANTA         74  55  77  57 /  50  50  20  30
BLAIRSVILLE     72  48  73  49 /  20  20  10  30
CARTERSVILLE    74  51  78  56 /  40  40  20  30
COLUMBUS        77  57  80  57 /  60  60  30  20
GAINESVILLE     71  53  76  53 /  20  30  10  30
MACON           77  56  81  54 /  50  60  20  20
ROME            74  52  78  54 /  40  40  20  30
PEACHTREE CITY  75  53  79  53 /  60  60  20  30
VIDALIA         77  59  80  58 /  30  40  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL...
CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE...
DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON...
HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY...
SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

SHORT TERM...17
LONG TERM....SNELSON
AVIATION...17
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT TUE MAR 31 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1119 AM EDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN
BE EXPECTED WITH THE STRONGER STORMS.

DISCUSSION...
AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY
AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE
SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE...
MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A
SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES
THE ATLANTA METRO AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY
DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS
EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS
AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS
THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Mar 31, 6:24 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT TUE MAR 31 2015

GAZ085-086-097-098-312300-
JOHNSON GA-LAURENS GA-TREUTLEN GA-EMANUEL GA-
624 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL IN JOHNSON...
LAURENS...TREUTLEN AND EMANUEL COUNTIES UNTIL 700 PM EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EAST DUBLIN...OR NEAR DUBLIN...MOVING EAST
AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS JOHNSON...LAURENS...TREUTLEN AND EMANUEL COUNTIES
THROUGH 700 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...ADRIAN...OAK PARK...NUNEZ...GILLIS SPRINGS...COVENA...
ROCKLEDGE...NORRISTOWN JUNCTION...ORLAND...ORIANNA...MINTER...
BLACKVILLE...LEXSY...SCOTT AND NORRISTOWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
EAST CENTRAL GEORGIA.

LAT...LON 3242 8286 3254 8285 3265 8229 3238 8228
TIME...MOT...LOC 2223Z 267DEG 28KT 3250 8280
Special weather statement, Mar 31, 6:24 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT TUE MAR 31 2015

GAZ042-052-312300-
HEARD GA-CARROLL GA-
624 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN HEARD AND CARROLL COUNTIES UNTIL 700 PM EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BOWDON...OR 12 MILES SOUTHWEST OF
CARROLLTON...MOVING EAST AT 70 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED SIZED
HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH
AS IT MOVES ACROSS HEARD AND CARROLL COUNTIES THROUGH 700 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BOWDON...EPHESUS...CENTRALHATCHEE...ROOPVILLE...LOWELL...CLEM...
TYUS...PLANT WANSLEY...ROOSTERVILLE AND BLACKJACK MOUNTAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHWESTERN GEORGIA.

LAT...LON 3358 8531 3352 8495 3345 8498 3344 8498
      3343 8501 3339 8500 3329 8504 3340 8529
      3356 8532
TIME...MOT...LOC 2223Z 291DEG 62KT 3349 8525
Local storm report, Mar 31, 6:30 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             NEWNAN                  33.37N  84.80W
03/31/2015  E1.00 INCH       COWETA             GA   PUBLIC

            QUARTER SIZE HAIL REPORTED IN NEWNAN. REPORT FROM
            SOCIAL MEDIA.

&&

EVENT NUMBER FFC1500171

DJN
Special weather statement, Mar 31, 6:36 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT TUE MAR 31 2015

GAZ059-072-312300-
JONES GA-JASPER GA-
636 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN JONES AND
JASPER COUNTIES UNTIL 700 PM EDT...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF FLOVILLA...OR 9 MILES
SOUTHWEST OF MONTICELLO...MOVING SOUTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS JONES AND JASPER COUNTIES THROUGH 700 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BRADLEY...WAYSIDE...ROUND OAK...MCELHENEYS CROSSROADS...HILLSBORO...
ADGATEVILLE...JARRELL PLANTATION AND BLOUNTSVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL GEORGIA.

LAT...LON 3309 8379 3311 8380 3313 8382 3318 8382
      3321 8383 3324 8381 3326 8382 3320 8354
      3317 8355 3318 8347 3318 8344 3297 8358
TIME...MOT...LOC 2235Z 297DEG 28KT 3319 8380
Local storm report, Mar 31, 6:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             1 N JADE LAKE VILLAGE   33.34N  84.62W
03/31/2015  E1.00 INCH       COWETA             GA   BROADCAST MEDIA

            NICKEL TO QUARTER SIZE HAIL ALONG HWY 16 BETWEEN NEWNAN
            AND TURIN.

&&

EVENT NUMBER FFC1500172

DJN
Local storm report, Mar 31, 6:48 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             TYRONE                  33.47N  84.60W
03/31/2015  E1.00 INCH       FAYETTE            GA   PUBLIC

            QUARTER SIZE HAIL.

&&

EVENT NUMBER FFC1500173

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:47 PM EDTSpecial Weather StatementFFCHarris, Talbot28 min
Mar 31, 2:50 PM EDTSpecial Weather StatementFFCSchley25 min
Mar 31, 3:39 PM EDTSpecial Weather StatementFFCTroup21 min
Mar 31, 3:42 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly48 min
Mar 31, 3:45 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup45 min
Mar 31, 4:23 PM EDTSpecial Weather StatementFFCCrisp37 min
Mar 31, 4:30 PM EDTSpecial Weather StatementFFCTalbot30 min
Mar 31, 4:32 PM EDTSpecial Weather StatementFFCTalbot28 min
Mar 31, 4:52 PM EDTSevere Thunderstorm WarningFFCMeriwether, Talbot, Taylor, Upson33 min
Mar 31, 5:14 PM EDTSpecial Weather StatementFFCCarroll, Coweta31 min
Mar 31, 5:15 PM EDTSpecial Weather StatementFFCCarroll, Coweta30 min
Mar 31, 5:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard42 min
Mar 31, 5:43 PM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 31, 6:09 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Spalding51 min
Mar 31, 6:24 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen36 min
Mar 31, 6:30 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette30 min
Mar 31, 6:36 PM EDTSpecial Weather StatementFFCJones24 min
Mar 31, 6:43 PM EDTSevere Thunderstorm WarningFFCHeard, Troup47 min
Mar 31, 6:57 PM EDTSpecial Weather StatementFFCUpson33 min
Mar 31, 7:20 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson40 min
Mar 31, 7:35 PM EDTSpecial Weather StatementFFCCrawford, Monroe25 min
Mar 31, 7:51 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson39 min
Mar 31, 7:56 PM EDTSpecial Weather StatementFFCFannin, Union34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.